# SDR REXA201910101394

- Difficulty date: October 1, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 27,578 hours, 19,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Dim
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT EMERGENCY WING LIGHT DIM.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECK GOOD
